# SDR SWAA2023011992774

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 48,999 hours, 29,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ONE THIRD OF CABIN EMERGENCY LIGHTS FAILED A CAPACITY CHECK.  REMOVED AND REPLACED THE BATTERY PACK M01673 IAW AMM 33-51-06. ALL CHECKED GOOD.
